# SDR SWIA200820142

- Difficulty date: October 5, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 15,316 hours, 13,374 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT "SMOKE TOILET" CAUTION MESSAGE, F/A REPORTED SMOKE (FLT 6269).  INSPECTED LAV AND COMPONENTS COULD NOT FIND ANY DEFECTS.  RAN BOTH ENGINES AND PRESSURIZED AIRCRAFT WITH ENGINE BLEEDS, NO SMOKE OR SMOKE SMELL NOTED ANYWHERE IN CABIN.
